A new generalization of fibonacci and lucas p-numbers

Yasin Yazlik, Cahit Köme, Vinay Madhusudanan

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we define a new generalization of the Fibonacci and Lucas p-numbers. Further, we build up the tree diagrams for generalized Fibonacci and Lucas p-sequence and derive the recurrence relations of these sequences by using these diagrams. Also, we show that the generalized Fibonacci and Lucas p-sequences can be reduced into the various number sequences. Finally, we develop Binet formulas for the generalized Fibonacci and Lucas p-numbers and present the numerical and graphical results, which obtained by means of the Binet formulas, for specific values of a, b and p.

Original languageEnglish
Pages (from-to)657-669
Number of pages13
JournalJournal of Computational Analysis and Applications
Volume25
Issue number4
Publication statusPublished - 2018
Externally publishedYes

Fingerprint

Tree diagram
Recurrence relation
Diagram
Generalization
Graphics

All Science Journal Classification (ASJC) codes

  • Computational Mathematics

Cite this

Yazlik, Y., Köme, C., & Madhusudanan, V. (2018). A new generalization of fibonacci and lucas p-numbers. Journal of Computational Analysis and Applications, 25(4), 657-669.
Yazlik, Yasin ; Köme, Cahit ; Madhusudanan, Vinay. / A new generalization of fibonacci and lucas p-numbers. In: Journal of Computational Analysis and Applications. 2018 ; Vol. 25, No. 4. pp. 657-669.
@article{09b5386fcb8f4508a9ca365c0a37cd24,
title = "A new generalization of fibonacci and lucas p-numbers",
abstract = "In this paper, we define a new generalization of the Fibonacci and Lucas p-numbers. Further, we build up the tree diagrams for generalized Fibonacci and Lucas p-sequence and derive the recurrence relations of these sequences by using these diagrams. Also, we show that the generalized Fibonacci and Lucas p-sequences can be reduced into the various number sequences. Finally, we develop Binet formulas for the generalized Fibonacci and Lucas p-numbers and present the numerical and graphical results, which obtained by means of the Binet formulas, for specific values of a, b and p.",
author = "Yasin Yazlik and Cahit K{\"o}me and Vinay Madhusudanan",
year = "2018",
language = "English",
volume = "25",
pages = "657--669",
journal = "Journal of Computational Analysis and Applications",
issn = "1521-1398",
publisher = "Eudoxus Press, LLC",
number = "4",

}

Yazlik, Y, Köme, C & Madhusudanan, V 2018, 'A new generalization of fibonacci and lucas p-numbers', Journal of Computational Analysis and Applications, vol. 25, no. 4, pp. 657-669.

A new generalization of fibonacci and lucas p-numbers. / Yazlik, Yasin; Köme, Cahit; Madhusudanan, Vinay.

In: Journal of Computational Analysis and Applications, Vol. 25, No. 4, 2018, p. 657-669.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A new generalization of fibonacci and lucas p-numbers

AU - Yazlik, Yasin

AU - Köme, Cahit

AU - Madhusudanan, Vinay

PY - 2018

Y1 - 2018

N2 - In this paper, we define a new generalization of the Fibonacci and Lucas p-numbers. Further, we build up the tree diagrams for generalized Fibonacci and Lucas p-sequence and derive the recurrence relations of these sequences by using these diagrams. Also, we show that the generalized Fibonacci and Lucas p-sequences can be reduced into the various number sequences. Finally, we develop Binet formulas for the generalized Fibonacci and Lucas p-numbers and present the numerical and graphical results, which obtained by means of the Binet formulas, for specific values of a, b and p.

AB - In this paper, we define a new generalization of the Fibonacci and Lucas p-numbers. Further, we build up the tree diagrams for generalized Fibonacci and Lucas p-sequence and derive the recurrence relations of these sequences by using these diagrams. Also, we show that the generalized Fibonacci and Lucas p-sequences can be reduced into the various number sequences. Finally, we develop Binet formulas for the generalized Fibonacci and Lucas p-numbers and present the numerical and graphical results, which obtained by means of the Binet formulas, for specific values of a, b and p.

UR - http://www.scopus.com/inward/record.url?scp=85027367172&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85027367172&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85027367172

VL - 25

SP - 657

EP - 669

JO - Journal of Computational Analysis and Applications

JF - Journal of Computational Analysis and Applications

SN - 1521-1398

IS - 4

ER -